# SDR QXEA2023030200032

- Difficulty date: March 2, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N634QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000726
- Aircraft time: 12,587 hours, 8,069 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT IDENTIFIER LIGHT ON FORWARD LAVATORY AFT WALL IS INOPERATIVE. REMOVED AND REPLACED #6 FUSE ON EMERGENCY LIGHT POWER UNIT #2 PER DIEHL CMM 33-50-01.
